# SDR CALA2023042801273

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737-900ER
- Aircraft serial: 43533
- Aircraft time: 28,897 hours, 10,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 111A132210
- Part serial: NA
- Condition: Cracked
- Location: Rbl-33 Sta 663.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER FWD FACE UPPER ATTACHED ANGLE CRACKED @ RBL-33 STA 663.75. (REF AAR NR 9193542) REPAIRED R/H VAPOR BARRIER WING CENTER REAR SPAR ATTACH ANGLE IN REF B737-900 SRM 57-10-10-2R-5 AT STA 663 RBL-33 AND RBL-6 (REPAIR CATEGORY A).
